# SDR UIEA2019032803668

- Difficulty date: March 28, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,890 hours, 11,005 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Flow
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LP  880766-01 FUEL FLOW ALSO INDICATED 300-400 PPH HIGHER THAN RT NR 2 ENGINE( PERFORMED NR 1 AND NR 2 ENG RUN  IAW AMM 72-10-00 FF  INDICATION  NORMAL  NO FF IMBALANCE NOTED ALL ENG PARAMETER NORMAL OK FOR SERVICES  AT TIME  )
